# SDR SWIA201128726

- Difficulty date: November 22, 2011
- Submitted: December 3, 2011
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 21,873 hours, 18,580 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB CRACKED AT UPPER LINTEL FITTING.  (C-CHECK)  REPAIR PER REO.
